# SDR C8GA20080084

- Difficulty date: November 1, 2008
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE LOWER CHORD RUNNING ALONG STR 27R BY THE C2 DOOR IS CORRODED AND CRACKED AT BOTH ENDS, STA 950E-1010.  CUT OUT DAMAGED AREA, PERFORMED HFEC INSPECTION AND FABRICATED REPAIR ANGLE FROM 7075-T6 .080 INCH 14 INCH BY3 3/8  INCH, 7075-T6 .063 INCH 10 INCH BY 3 INCH.  INSTALLED REPAIR IAW DWG AG52-53-100.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
